EconPapers    
Economics at your fingertips  
 

A Theorem on the Gains from International Factor Mobility

Comolli Paul

International Economic Journal, 2000, vol. 14, issue 1, 61-69

Abstract: This paper proves that for the case of a small country, which cannot influence world factor prices, an expansion in the scope of international factor mobility can never reduce its real national income. [F11, F20]

Date: 2000
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.tandfonline.com/doi/abs/10.1080/10168730000000004 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:taf:intecj:v:14:y:2000:i:1:p:61-69

Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/RIEJ20

DOI: 10.1080/10168730000000004

Access Statistics for this article

International Economic Journal is currently edited by Jaymin Lee Editor

More articles in International Economic Journal from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().

 
Page updated 2025-03-20
Handle: RePEc:taf:intecj:v:14:y:2000:i:1:p:61-69